Advertisement

Existence Theorems for Multidimensional Generalized Moment Representations

  • 49 Accesses

We establish the conditions for the existence of multidimensional generalized moment representations.

This is a preview of subscription content, log in to check access.

Access options

Buy single article

Instant unlimited access to the full article PDF.

US$ 39.95

Price includes VAT for USA

Subscribe to journal

Immediate online access to all issues from 2019. Subscription will auto renew annually.

US$ 199

This is the net price. Taxes to be calculated in checkout.

References

  1. 1.

    V. K. Dzyadyk, “On the generalization of the problem of moments,” Dop. Akad. Nauk Ukr. RSR, 6, 8–12 (1981).

  2. 2.

    A. P. Holub, Generalized Moment Representations and Padé Approximations [in Ukrainian], Institute of Mathematics, Ukrainian National Academy of Sciences, Kyiv (2002).

  3. 3.

    V. K. Dzyadyk and A. P. Golub, Generalized Problem of Moments and the Padé Approximation [in Russian], Preprint No. 81.58, Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1981), pp. 3–15.

  4. 4.

    A. P. Golub, “Existence theorems for generalized moment representations,” Ukr. Mat. Zh., 55, No. 7, 881–888 (2003); English translation : Ukr. Math. J., 55, No. 7, 1061–1070 (2003).

  5. 5.

    A. P. Holub and L. O. Chernets’ka, “Two-dimensional generalized moment representations and rational approximations of functions of two variables,” Ukr. Mat. Zh., 65, No. 8, 1035–1058 (2013); English translation : Ukr. Math. J., 65, No. 8, 1155–1179 (2014).

  6. 6.

    A. P. Holub and L. O. Chernets’ka, “Many-dimensional generalized moment representations and Padé-type approximants for functions of many variables,” Ukr. Mat. Zh., 66, No. 9, 1166–1174 (2014); English translation : Ukr. Math. J., 66, No. 9, 1302–1311 (2015).

  7. 7.

    Yu. L. Ershov, Numbering Theory [in Russian], Nauka, Moscow (1977).

  8. 8.

    F. R. Gantmakher, Theory of Matrices [in Russian], Nauka, Moscow (1967).

  9. 9.

    D. Z. Arov, “Passive linear stationary dynamical systems,” Sib. Mat. Zh., 20, No. 2, 211–228 (1979).

  10. 10.

    G. V. Radzievskii, “Existence theorems for the Dzyadyk generalized moment representations,” Mat. Zametki, 75, No. 2, 253–260 (2004).

  11. 11.

    B. A. Fuks, Introduction to the Theory of Analytic Functions of Many Complex Variables [in Russian], Fizmatgiz, Moscow (1962).

  12. 12.

    P. Lelong and L. Gruman, Entire Functions of Several Complex Variables, Springer, Berlin (1986).

Download references

Author information

Correspondence to H. M. Veselovs’ka.

Additional information

Translated from Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, No. 4, pp. 456–465, April, 2017.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Veselovs’ka, H.M., Holub, A.P. Existence Theorems for Multidimensional Generalized Moment Representations. Ukr Math J 69, 534–545 (2017) doi:10.1007/s11253-017-1380-0

Download citation